# SDR CA991007031

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 350A31183106
- Condition: Displaced
- Location: Main Rotor
- Part time: 2,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE PIN BUSHING FOUND LIFTED OUT OF SLEEVE.
